# SDR AALA202108026390

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 1,176 hours, 547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 10C EMERGENCY LIGHT COVER IS NOT SECURE. SECURED LIGHT COVER PER AMM 33-50-00
